基于向量式有限元方法的长输海底管道不平整度分析 | |
许雷阁![]() ![]() | |
Source Publication | 油气储运
![]() |
2016 | |
Volume | 35Issue:2Pages:208-214 |
Indexed By | 其他 |
Language | 中文 |
Document Type | 期刊论文 |
Identifier | http://dspace.imech.ac.cn/handle/311007/58805 |
Collection | 流固耦合系统力学重点实验室 |
Corresponding Author | 林缅 |
Affiliation | 中国科学院力学研究所 |
Recommended Citation GB/T 7714 | 许雷阁,林缅. 基于向量式有限元方法的长输海底管道不平整度分析[J]. 油气储运,2016,35,2,:208-214. |
APA | 许雷阁,&林缅.(2016).基于向量式有限元方法的长输海底管道不平整度分析.油气储运,35(2),208-214. |
MLA | 许雷阁,et al."基于向量式有限元方法的长输海底管道不平整度分析".油气储运 35.2(2016):208-214. |
Files in This Item: | Download All | |||||
File Name/Size | DocType | Version | Access | License | ||
49622.pdf(2703KB) | 期刊论文 | 出版稿 | 开放获取 | CC BY-NC-SA | View Download |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment